# SDR SWIA2024120301341

- Difficulty date: September 24, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 3-3 HAS 1 AREA WITH WEAR MARKS. (MARKED)      (C-CHECK RO 11/30/2024)    REMOVED WEAR MARKS FROM L/H SLAT TRACK 3-3 PER CRJ700SRM 51-12-00-001-001-A01 AND FOUND NO PUBLISHED LIMITS. REPAIRED L/H SLAT TRACK 3-3 PER REO 670-57-42-1776 REV -- DATE 2024-10-16 BY ENSURING COMPLETE DAMAGE REMOVAL, NDT INSPECTING, LUBRICATING AND MARKING THE TRACK, AND ENSURING PROPER INSTALLATION AND RIGGING. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
